# SDR UAL2013F00002

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 29335130013
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT R-2 DOOR AND RT FWD OVERWING.  REPLACED BATTERY PACK IAW AMM 33-51-06 AND PERFORMED SATISFACTORY OPS CHECKED IAW AMM 33-51-00.
